# SDR ZW0A0102701

- Difficulty date: May 31, 2001
- Submitted: June 4, 2001
- Operation: Air carrier
- Aircraft: N636TW
- Make and model: Boeing 767-3Q8
- Aircraft serial: 30301
- Aircraft time: 9,131 hours, 1,479 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTS AT ROWS 37 TO 43 ON RT SIDE OF CABIN, AND THE SECOND EMERGENCY LIGHT AFT OF THE LEFT WING, WERE INOPERATIVE.  SECURED LOOSE WIRES AT ROW 43HJ, AND REPLACED THE LAMP FOR THE EMERGENCY LIGHT.  CHECK-C 1-7-01 LAX.
